# SDR SWAA2018061922886

- Difficulty date: June 12, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,439 hours, 27,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 53100024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT T-ANGLE CORRODED AT BS 770.  R&R T-ANGLE SUPPORT PER SOPM.
